Alert archive / New Jersey / Small Craft Advisories in 2014

Small Craft Advisory 109, NWS Philadelphia/Mount Holly

December 13, 2014

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 13, 2014, 2:30 PM EST. It took effect at Dec 14, 2014, 12:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2014, 2:30 PM EST (19:30 UTC)
In effect from
Dec 14, 2014, 12:00 AM EST
Expired
Dec 14, 2014, 10:19 AM EST
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WHUS71 KPHI 131930
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EST SAT DEC 13 2014

ANZ430-141000-
/O.NEW.KPHI.SC.Y.0109.141214T0500Z-141214T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
230 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST SUNDAY.

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

* TIMING...MOST PERSISTENT SMALL CRAFT ADVISORY WIND GUSTS SHOULD
  OCCUR LATE TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-141000-
/O.EXT.KPHI.SC.Y.0108.000000T0000Z-141214T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
230 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SUNDAY...
 
* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...ANOTHER SURGE OF MORE FREQUENT SMALL CRAFT ADVISORY
  WIND GUSTS IS EXPECTED TO PEAK THIS EVENING AND BECOME MORE
  INFREQUENT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ452>455-141000-
/O.EXT.KPHI.SC.Y.0108.000000T0000Z-141214T1800Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
230 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY...
 
* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...THE MOST PERSISTENT SMALL CRAFT ADVISORY WIND GUSTS ARE
  EXPECTED LATE TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-141000-
/O.EXT.KPHI.SC.Y.0108.000000T0000Z-141214T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
230 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...THE MOST PERSISTENT SMALL CRAFT ADVISORY WIND GUSTS
  SHOULD OCCUR LATE TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
090 
WHUS71 KPHI 140903
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EST SUN DEC 14 2014

ANZ450-451-141015-
/O.CAN.KPHI.SC.Y.0108.000000T0000Z-141214T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
403 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE WIND HAS DROPPED BELOW SMALL CRAFT CRITERIA SO THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.


$$

ANZ452>455-141800-
/O.CON.KPHI.SC.Y.0108.000000T0000Z-141214T1800Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
403 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-141800-
/O.CON.KPHI.SC.Y.0108.000000T0000Z-141214T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
403 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-141800-
/O.CON.KPHI.SC.Y.0109.000000T0000Z-141214T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
403 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
792 
WHUS71 KPHI 141519
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 AM EST SUN DEC 14 2014


ANZ431-452>455-141630-
/O.CAN.KPHI.SC.Y.0108.000000T0000Z-141214T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1019 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS THE REST OF TODAY WILL REMAIN NORTHWEST WITH A FEW GUSTS TO
20 KNOTS POSSIBLE. 

$$

ANZ430-141630-
/O.CAN.KPHI.SC.Y.0109.000000T0000Z-141214T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1019 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS THE REST OF TODAY WILL REMAIN NORTHWEST WITH A FEW GUSTS TO
20 KNOTS POSSIBLE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 12:42 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Dec 13, 12:42 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 PM EST SAT DEC 13 2014

.SYNOPSIS...
PERSISTENT LOW PRESSURE OVER THE CANADIAN MARITIMES WILL SLOWLY MOVE
EAST THROUGH THE WEEKEND AS HIGH PRESSURE OVER THE TENNESSEE VALLEY
GRADUALLY BUILDS INTO OUR REGION LATER SUNDAY AND MONDAY. THIS HIGH
PRESSURE THEN EXITS OFFSHORE, WITH A COLD FRONT EXPECTED TO CROSS
THE REGION LATE TUESDAY. FOR THE MIDDLE TO END OF THE WEEK, MORE
HIGH PRESSURE TO OUR WEST WILL SLOWLY BUILD TOWARD THE MID ATLANTIC.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION TODAY FROM THE SW AS
OUR OLD FRIEND THE STAGNANT MIDLEVEL LOW TAKES ITS TIME MOVG AWAY
FROM THE AREA.  WE WILL STILL BE IN A NW FLOW TODAY, WITH SOME
AFTERNOON GUSTINESS.  THERE IS STILL MOISTURE TRAPPED BENEATH THE
INVERSION AND THIS COUPLED WITH THE NW FLOW SHOULD KEEP STRATOCU
OVER THE REGION TODAY.

CLOUDS ACROSS THE NORTHERN PART OF THE CWA WILL LIMIT TEMPERATURES
FROM RISING ALL THAT MUCH THROUGH THE DAY, REMAINING IN THE 30S TO
NEAR 40. LESS CLOUDS EXPECTED TO THE SOUTH AND EAST WHERE
TEMPERATURES WILL RISE INTO THE LOW TO MID 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE AFOREMENTIONED HIGH MOVES FURTHER E TONIGHT AND THE UPR RIDGE
BUILDS EWD AS WELL.  DRY WX WILL BE THE RULE AND THERE COULD BE A
BIT LESS CLOUDS THOUGH IT APPEARS AT LEAST SOME MORE SC IS PSBL, THE
AREAL COVERAGE IS A BIT MORE SUSPECT.  TEMPS WILL FALL INTO THE 20S
AND 30S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
RELATIVELY QUIET CONDITIONS ARE EXPECTED THROUGH A GOOD PORTION OF
THE LONG TERM PERIOD. THIS TREND WILL BE ONGOING SUNDAY, AS THE
PERSISTENT LOW PRESSURE HANGING AROUND THE CANADIAN MARITIMES
FINALLY PROGRESSES FARTHER EAST INTO THE ATLANTIC, AND SURFACE HIGH
PRESSURE CENTERED AROUND THE TENNESSEE VALLEY CONTINUES TO SLOWLY
BUILD EASTWARD. WE EXPECT A PRECIP-FREE DAY FOR OUR REGION, WITH
AMPLE SUN AND SOMEWHAT BREEZY NORTHWEST WINDS AROUND 10 TO 15MPH.
THIS PATTERN OVERALL WILL CONTINUE INTO MONDAY AS THE SURFACE HIGH
PRESSURE BUILDS OVER THE MID ATLANTIC, WITH MID-LEVEL RIDGING
ALOFT. MIXED SUN AND CLOUDS WITH LIGHT NORTHWEST WINDS ARE EXPECTED
FOR THE AREA MONDAY, WITH FAIRLY SIMILAR DAYTIME TEMPERATURES AS
COMPARED TO SUNDAY, AS HIGHS MOSTLY RANGE FROM THE UPPER 30S IN THE
SOUTHERN POCONOS TO THE UPPER 40S IN THE DELMARVA.

BY LATE MONDAY INTO EARLY TUESDAY, THE SURFACE HIGH PRESSURE AND
MID-LEVEL RIDGE ARE EXPECTED TO PROGRESS OFFSHORE AS A LOW PRESSURE
SYSTEM MOVES TOWARD THE GREAT LAKES. ITS ASSOCIATED COLD FRONT WILL
EVENTUALLY CROSS OUR REGION LATER TUESDAY NIGHT. WHILE THIS LOOKS TO
BE MAINLY A RAIN SHOWER EVENT FOR OUR AREA BASED ON TEMPERATURES AND
THERMAL PROFILES, THERE MAY BE ENOUGH COLDER AIR IN PLACE ACROSS THE
HIGHER TERRAIN IN NORTHWEST NEW JERSEY AND THE SOUTHERN POCONOS FOR
SOME MIXED PRECIP AT THE ONSET AND AT THE END OF THIS EVENT.

FOLLOWING THIS COLD FRONTAL PASSAGE, MORE FAIRLY QUIET WEATHER IS
EXPECTED AT THIS TIME FOR OUR REGION FOR THE MIDDLE TO END OF THE
WEEK, AS ANOTHER AREA OF HIGH PRESSURE EXTENDING FROM SOUTHERN
CANADA THROUGH THE PLAINS AND MIDWEST STATES GRADUALLY BUILDS
EASTWARD. NEAR AVERAGE TEMPERATURES ARE EXPECTED FOR THE MOST PART
THROUGH THIS PERIOD, WITH DAYTIME HIGHS MOSTLY RANGING FROM THE
MIDDLE 30S IN OUR NORTHWEST ZONES TO THE MIDDLE 40S INTO THE
DELMARVA.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MVFR CEILINGS CONTINUE TO PUSH EASTWARD AND ARE STARTING TO MOVE
INTO KPHL, KPNE, KILG AND KTTN. EXPECT THE CEILINGS TO REMAIN IN
THE MVFR RANGE INTO THIS EVENING BEFORE STARTING TO LIFT A BIT
OVERNIGHT. THERE IS UNCERTAINTY IN THE GUIDANCE AS TO CEILINGS
REMAINING VFR OVERNIGHT. WITH THE LOW LEVEL MOISTURE TRAPPED
BENEATH THE BUILDING RIDGE, SOME LOWER CEILINGS MAY LINGER LONGER
OVER THE AREA. AS THE HIGH STARTS TO PUSH MORE INTO THE AREA,
CEILINGS WILL LIFT. VFR CONDITIONS ARE EXPECTED FOR SUNDAY ACROSS
THE TERMINALS.

WINDS ARE FAIRLY GUSTY WITH SPEEDS UP TO 25 KNOTS THIS AFTERNOON
AND WILL START TO DROP OFF THIS EVENING, AROUND SUNSET. WINDS
WILL REMAIN BETWEEN 5 AND 10 KNOTS OVERNIGHT AND THEN WILL START
TO PICK UP AGAIN SUNDAY MORNING.

OUTLOOK...
SUNDAY NIGHT AND MONDAY...VFR CONDITIONS ARE EXPECTED. NORTHWEST
WINDS.

TUESDAY...VFR CONDITIONS TO START THE DAY, BUT MVFR CONDITIONS MAY
DEVELOP AS PRECIP ASSOCIATED WITH A COLD FRONT DEVELOPS ACROSS THE
REGION. MAINLY RAIN SHWRS ARE EXPECTED, BUT THE PRECIP COULD BEGIN
AS SNOW OR A MIX FOR OUR NORTHWEST SITES, INCLUDING KABE AND KRDG.

WEDNESDAY...IMPROVEMENT BACK TO VFR IS EXPECTED.

&&

.MARINE...
EXTENDED THE SCA ON THE LOWER DELAWARE BAY THROUGH 4PM.

WITH HIGH PRES BUILDING IN, IT WOULD SEEM WIND SPEEDS SHUD BE
DECREASING WITH TIME.

OUTLOOK...
SUNDAY...MAINLY SUB-ADVISORY CONDITIONS ARE EXPECTED AT THIS TIME;
ALTHOUGH, SOME GUIDANCE IS INDICATING POSSIBLE WIND GUSTS TO NEAR 25
KNOTS DURING THE DAYTIME.

MONDAY AND TUESDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED.

TUESDAY NIGHT AND WEDNESDAY...A COLD FRONT PASSAGE IS EXPECTED
TUESDAY NIGHT, AND NORTHWEST WIND GUSTS IN THE WAKE OF THIS FRONTAL
PASSAGE MAY REACH SCA LEVELS OVERNIGHT TUESDAY AND THROUGH WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ431-
     450>455.

&&

SYNOPSIS...KLINE/MIKETTA
NEAR TERM...NIERENBERG/MEOLA
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...KLINE/MEOLA
MARINE...KLINE/NIERENBERG/MEOLA
Hazardous weather outlook, Dec 13, 3:59 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 AM EST SAT DEC 13 2014

NJZ001-PAZ054-055-140900-
SUSSEX-CARBON-MONROE-
359 AM EST SAT DEC 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-140900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
359 AM EST SAT DEC 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
359 AM EST SAT DEC 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.